# SDR PNSA990702

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Engine: Ge CT79B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Failed
- Location: Rt Engine
- Component: Woodward, 6068T72P23
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING START SEQUENCE OF RT ENGINE AT 50 PERCENT NG ENGINE FLAMED OUT.  REPLACED FUEL CONTROL.
